# SDR 97ZZZX4319

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7235L
- Make and model: Piper PA-31-310
- Aircraft serial: 31357
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Punctured
- Location: Nlg
- Component: Parkerhanfin, 40140
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE WENT FLAT UPON ROLL-OUT AFTER LANDING.  PILOT APPLIED BACK PRESSURE ON YOKE AND SLOWED AIRCRAFT TO A STOP ON THE RUNWAY.  AIRCRAFT WAS TOWED TO A MAINTENANCE FACILITY.  FOUND .1250 INCH HOLE IN SIDE OF THE TUBE.  NOSE WHEEL REPLACEMENT AD HAD BEEN C/W 80 HOURS PRIOR.  NO HARD LANDINGS WERE REPORTED.
